MAUDE Adverse Event Report: BARD REYNOSA S.A. DE C.V. CONQUEST PTA BALLOON DILATATION CATHETER

BARD REYNOSA S.A. DE C.V. CONQUEST PTA BALLOON DILATATION CATHETER
Model Number CQ7588
Medical Device Problem Codes Peeled/Delaminated (1454); Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or no medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that after two inflations (25 atm each inflation) of a pta balloon catheter in the cephalic fistula, upon removal of the device, the health care provider allegedly identified unraveled balloon fibers.There was no difficulty retracting the balloon catheter through the sheath, there was no reported vessel trauma, and there were no stent(s) present in the vessel track or treatment site.Reportedly, another balloon catheter was used to complete the procedure.The patient was reported as doing well.
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode investigation summary: the device was returned for evaluation.A visual inspection found the outer pebax layer to be partially peeled from balloon.No fiber disturbance or frayed was noted.Therefore, the investigation is unconfirmed for the reported unraveled fiber material, and confirmed for peeled pebax.It is likely that the user perceived the peeled pebax as unraveled fiber material.The definitive root cause for the identified peeled pebax could not be determined based upon available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
 
Event or Problem Description

Brand Name
CONQUEST PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD REYNOSA S.A. DE C.V.
blvd montebello #1
parque industrial colonial
reynosa tamaulipas 88780
MX  88780
MDR Report Key7382362
Report Number2020394-2018-00299
Device Sequence Number11197733
Product Code DQY
UDI-Device Identifier00801741063138
UDI-Public(01)00801741063138
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberCQ7588
Device Catalogue NumberCQ7588
Device Lot NumberREBZ1552
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2018
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer05/08/2018
Initial Report FDA Received Date03/29/2018
Supplement Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight59